# SDR SWAA2018122027806

- Difficulty date: December 1, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,299 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR INTERCOSTAL CORRODED AT BS 310, LBL 11.  R&R INTERCOSTAL PER SRM.
